Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 498626, 12 pages
http://dx.doi.org/10.1155/2015/498626
Research Article

Root Growth Optimizer with Self-Similar Propagation

1College of Information Science & Engineering, Central South University, Changsha 410083, China
2College of Engineering, University of Tennessee, Knoxville, TN 37996, USA
3Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China
4College of Management, Shenzhen University, Shenzhen 518060, China
5The Hong Kong Polytechnic University, Hung Hom, Hong Kong

Received 1 December 2014; Accepted 4 February 2015

Academic Editor: María Isabel Herreros

Copyright © 2015 Xiaoxian He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoxian He, Hanning Chen, Ben Niu, and Jie Wang, “Root Growth Optimizer with Self-Similar Propagation,” Mathematical Problems in Engineering, vol. 2015, Article ID 498626, 12 pages, 2015. https://doi.org/10.1155/2015/498626.